# SDR COM11814

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120179
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: C818061
- Condition: Defective
- Location: Nr 2 Stall Warn
- Part time: 12,521 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 STALL WARNING SYSTEM RED LIGHT IS ON.  REPLACED THE NR 2 STALL COMPUTER.
